English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Algebraic Independence over Positive Characteristic: New Criterion and Applications to Locally Low Algebraic Rank Circuits

MPS-Authors
/persons/resource/persons185335

Pandey,  Anurag
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Pandey, A., Saxena, N., & Sinhababu, A. (2018). Algebraic Independence over Positive Characteristic: New Criterion and Applications to Locally Low Algebraic Rank Circuits. Computational Complexity, 27(4), 617-670. doi:10.1007/s00037-018-0167-5.


Cite as: http://hdl.handle.net/21.11116/0000-0002-F6EF-C
Abstract
There is no abstract available